# SDR HNAA2011072100217

- Difficulty date: July 14, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8103
- Aircraft serial: 281
- Aircraft time: 35,891 hours, 54,150 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAZE AND OILY ODOR IN CABIN AFT OF ROW 8 WTH ENGINES OFF AND APU STILL PRESENT WITH CABIN PACK SELECTED OFF.  F/A AND PASSENGERS COMPLAINING.  R & R NR1 ENGINE IAW WORKCARD 71-00-01 AND 71-02-02.
